Ultracet vs. Vivitrol: side effect and effectiveness comparison - a phase IV clinical study
We compare the side effects and drug effectiveness of Ultracet and Vivitrol. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 35,802 people who take Ultracet and Vivitrol, and is updated regularly. You can use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
35,802 people who take Ultracet and Vivitrol are studied.
What is Ultracet?
Ultracet has active ingredients of acetaminophen; tramadol hydrochloride. It is often used in pain. eHealthMe is studying from 5,994 Ultracet users for its effectiveness, alternative drugs and more.
What is Vivitrol?
Vivitrol has active ingredients of naltrexone. It is often used in alcoholism. eHealthMe is studying from 22,171 Vivitrol users for its effectiveness, alternative drugs and more.
Number of reports submitted per year:
Drugs being compared in this study:
- Ultracet (acetaminophen; tramadol hydrochloride)
- Vivitrol (naltrexone)
Most common side effects of the drugs, overall:
Most common side effects of the drugs, in long term (1+ years) use:
- not at all: 4.1 %
- somewhat: 24.25 %
- moderate: 50.0 %
- high: 18.28 %
- very high: 3.36 %
- not at all: 4.05 %
- somewhat: 14.86 %
- moderate: 22.97 %
- high: 26.13 %
- very high: 31.98 %
Want to compare Ultracet with Vivitrol?Personalize this study to your gender and age (0-99+).
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Alternative drugs to, pros and cons of:
Common Ultracet side effects:
- Pain: 501 reports
- Dizziness: 429 reports
- Weakness: 401 reports
- Stress and anxiety: 391 reports
- Pneumonia: 381 reports
- Breathing difficulty: 379 reports
Browse all side effects of Ultracet:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Vivitrol side effects:
- Alcoholism (problems with alcohol): 2,330 reports
- Fatigue (feeling of tiredness): 1,389 reports
- Pain: 1,242 reports
- Headache (pain in head): 1,119 reports
Browse all side effects of Vivitrol:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study is based on acetaminophen; tramadol hydrochloride and naltrexone (the active ingredients of Ultracet and Vivitrol, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Rasilez and Dengue Fever - now
- Concerta and Diarrhea Aggravated - 2 seconds ago
- Sumatriptan and Glucose Urine Present - 13 seconds ago
- Roxicodone and Lyme Disease - 15 seconds ago
- Paxil and Zide drug interaction - 17 seconds ago
- Nebivolol Hydrochloride and Sevelamer Hydrochloride drug interaction - 23 seconds ago
- Sumatriptan Succinate and Multi-Organ Failure - 26 seconds ago
- How effective is Ritalin for Sleep Disorder? - 28 seconds ago
- Bystolic vs. Plendil - 28 seconds ago
- Cosopt and Scopolamine drug interaction - 28 seconds ago